Scientific article

A new mean-field-like renormalization group transformation

Published inJournal of Physics A: Mathematical and General, vol. 27, no. 5, p. 1495-1502
Publication date1994

A new real space renormalization group transformation combining ideas from mean-field and finite-size scaling theories is presented. Application to the two-dimensional site directed percolation problem gives better values for the percolation threshold and critical exponent of longitudinal correlation length than those obtained previously with other real space renormalization group approaches. When applied to one-, two- and three-dimensional) Ising models, the results are comparable to the ones from previous mean-field-like renormalization group transformations. This method can easily be applied to other systems having second-order phase transitions.

Citation (ISO format)
SILVA, J. Kamphorst Leal da et al. A new mean-field-like renormalization group transformation. In: Journal of Physics A: Mathematical and General, 1994, vol. 27, n° 5, p. 1495–1502. doi: 10.1088/0305-4470/27/5/015
Main files (1)
Article (Published version)
ISSN of the journal1361-6447

Technical informations

Creation01/31/2019 3:25:00 PM
First validation01/31/2019 3:25:00 PM
Update time03/15/2023 3:39:48 PM
Status update03/15/2023 3:39:48 PM
Last indexation08/30/2023 7:54:03 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack